# SDR UF6A981020

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Assy
- Part number: 58781
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - UPON DAILY INSPECTION, FOUND FLOOR STRIP EMERGENCY LIGHTS IN FORWARD CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLOOR STRIP LIGHT.  SYSTEM OPS CHECKED GOOD.  (X)
